Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Errata to ``Energetic variational approaches for incompressible fluid systems on an evolving surface''

Authors: Hajime Koba, Chun Liu and Yoshikazu Giga
Journal: Quart. Appl. Math. 76 (2018), 147-152
MSC (2010): Primary 49S05, 49Q20
DOI: https://doi.org/10.1090/qam/1482
Published electronically: September 28, 2017
Original Article: Quart. Appl. Math. 75 (2017), 359-389.
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: There are two minor flaws in our 2017 paper. The first flaw is in the proof of Lemma 2.7, which relates a generalization of Helmholtz-Weyl decomposition on a closed surface. The second one is in Appendix (I), where we compare our model to Taylor's model when the surface does not move. We give a full proof of Lemma 2.7 as well as a correct comparison of our model with Taylor's model (1992). It will be properly interpreted.

References [Enhancements On Off] (What's this?)

  • [1] Marc Arnaudon and Ana Bela Cruzeiro, Lagrangian Navier-Stokes diffusions on manifolds: variational principle and stability, Bull. Sci. Math. 136 (2012), no. 8, 857–881. MR 2995006, https://doi.org/10.1016/j.bulsci.2012.06.007
  • [2] Thierry Aubin, Nonlinear analysis on manifolds. Monge-Ampère equations, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 252, Springer-Verlag, New York, 1982. MR 681859
  • [3] Thomas Jankuhn, Maxim A. Olshanskii, and Arnold Reusken, Incompressible fluid problems on embedded surfaces: modeling and variational formulations. preprint. Arxiv: 1702.02989v1
  • [4] Jürgen Jost, Riemannian geometry and geometric analysis, 6th ed., Universitext, Springer, Heidelberg, 2011. MR 2829653
  • [5] Hajime Koba, On derivation of incompressible fluid systems with heat equation", to appear in S$ \hat {u}$rikaisekikenky$ \hat {u}$sho K$ \hat {o}$ky$ \hat {u}$roku (Mathematical Analysis of Viscous Incompressible Fluid (Kyoto, 2016)).
  • [6] Hajime Koba, Chun Liu, and Yoshikazu Giga, Energetic variational approaches for incompressible fluid systems on an evolving surface, Quart. Appl. Math. 75 (2017), no. 2, 359–389. MR 3614501, https://doi.org/10.1090/qam/1452
  • [7] Yoshihiko Mitsumatsu and Yasuhisa Yano, Geometry of an incompressible fluid on a Riemannian manifold, Sūrikaisekikenkyūsho Kōkyūroku 1260 (2002), 33–47 (Japanese). Geometric mechanics (Japanese) (Kyoto, 2002). MR 1930362
  • [8] Tatsu-Hiko Miura, On singular limit equations for incompressible fluids in moving thin domains, preprint. Arxiv: 1703.09698v1
  • [9] Michael E. Taylor, Analysis on Morrey spaces and applications to Navier-Stokes and other evolution equations, Comm. Partial Differential Equations 17 (1992), no. 9-10, 1407–1456. MR 1187618, https://doi.org/10.1080/03605309208820892

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 49S05, 49Q20

Retrieve articles in all journals with MSC (2010): 49S05, 49Q20

Additional Information

Hajime Koba
Affiliation: Graduate School of Engineering Science, Osaka University, 1-3 Machikaneyamacho, Toyonaka, Osaka, 560-8531, Japan
Email: iti@sigmath.es.osaka-u.ac.jp

Chun Liu
Affiliation: Department of Mathematics, Penn State University, 107A McAllister Building, University Park, PA 16802
Address at time of publication: Department of Applied Mathematics, Illinois Institute of Technology, Rettaliata Engineering Center, 10 W. 32nd St., Room 208, Chicago, IL 60616
Email: liuc@psu.edu; cliu124@iit.edu

Yoshikazu Giga
Affiliation: Department of Mathematical Sciences, University of Tokyo, 3-8-1 Komaba Meguro-ku, Tokyo, 153-8914, Japan.
Email: labgiga@ms.u-tokyo.ac.jp

DOI: https://doi.org/10.1090/qam/1482
Received by editor(s): June 8, 2017
Published electronically: September 28, 2017
Additional Notes: The work of the first author was partly supported by the Japan Society for the Promotion of Science (JSPS) KAKENHI Grant Numbers JP25887048 and JP15K17580.
The work of the second author was partially supported by National Science Foundation grants DMS-1412005, DMS-1216938, and DMS-1159937.
The work of the third author was partly supported by JSPS through the grants Kiban S number 26220702, Kiban A number 23244015 and Houga number 25610025.
Article copyright: © Copyright 2017 Brown University

American Mathematical Society